Open Access
Translator Disclaimer
September 2008 On the zeros of functions in the Selberg class
Anirban Mukhopadhyay, Krishnan Rajkumar, Kotyada Srinivas
Funct. Approx. Comment. Math. 38(2): 121-130 (September 2008). DOI: 10.7169/facm/1229696535

Abstract

It is proved that under some suitable conditions, the degree two functions in the Selberg class have infinitely many zeros on the critical line.

Citation

Download Citation

Anirban Mukhopadhyay. Krishnan Rajkumar. Kotyada Srinivas. "On the zeros of functions in the Selberg class." Funct. Approx. Comment. Math. 38 (2) 121 - 130, September 2008. https://doi.org/10.7169/facm/1229696535

Information

Published: September 2008
First available in Project Euclid: 19 December 2008

zbMATH: 1239.11099
MathSciNet: MR2492852
Digital Object Identifier: 10.7169/facm/1229696535

Subjects:
Primary: 11E45
Secondary: 11M41

Keywords: non-trivial zeros of L-functions , Riemann hypothesis , the Selberg class

Rights: Copyright © 2008 Adam Mickiewicz University

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.38 • No. 2 • September 2008
Back to Top